BibTeX record: journals/ijfcs/BrlekHNR04

download as .bib file

@article{DBLP:journals/ijfcs/BrlekHNR04,
  author    = {Srecko Brlek and
               Sylvie Hamel and
               Maurice Nivat and
               Christophe Reutenauer},
  title     = {On The Palindromic Complexity Of Infinite Words},
  journal   = {Int. J. Found. Comput. Sci.},
  year      = {2004},
  volume    = {15},
  number    = {2},
  pages     = {293--306},
  url       = {http://dx.doi.org/10.1142/S012905410400242X},
  doi       = {10.1142/S012905410400242X},
  timestamp = {Fri, 24 Oct 2014 21:16:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijfcs/BrlekHNR04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}